# SDR DL72W954239

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: R1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, INSP FOUND FUS EXT SKIN DOUBLER CRACKED AT FWD UPPER CUTOUT RADIUS FOR R-1 DOOR UPPER HINGE.  HFEC VERIFIED AND MARKED END OF CRACK, REMOVED DOUBLER.  HFEC HOLES CRACK END AT FASTENER HOLE, LOC A PER 53-30-0.  MANUFACTURED DOUBLER PER M/M 53-30-0, INSTALLED REAIRS.
